# SDR AU981556

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo
- Part number: C4105B1
- Condition: Failed
- Location: Tail Rotor
- Component: C4105B1
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR SERVO, INTERNAL FAULT.
